# SDR DALA2018081084980

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 48,065 hours, 21,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND A GOUGE AND DENT FORWARD AND BELOW THE L2 DOOR.  FABRICATED FILLER AND EXTERNAL DOUBLER IAW PRI 570627-14, REV 1, AND ER/A 570627-14, REV A AND INSTALLED IAW SRM 53-00-01, REPAIR 2.   REQUIRED INSPECTION COMPLETED.
